# SDR ASAA2023052643404

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 94 hours, 35 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED MAINTENANCE TASK DISPLAY SYSTEM HAS LATCHED MESSAGE BLEED PM SENSOR 1L WHILE COMPLETING ASA T/C 31-005-00, MAINT MESSAGE 36-21020 ENGINE 1. GROUNDED - YES. ON DEFERRAL.
